# SDR IPXA12173027

- Difficulty date: April 4, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238267
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN AT FR 80 -Y794.3 SEAT TRACK IS HEAVILY CORRODED.   ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 8 -Y794.3 IAW SRM 53-10-16, FIG 201.
